# SDR SWAA2018022220015

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 48,944 hours, 28,766 cycles
- System (JASC): 7603 · Power Lever
- Part: Handle
- Part number: 65C1825641
- Condition: Cracked
- Location: Nr 1 Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THROTTLE CRACKED AT FASTENER MOUNT HOLE FOR THROTTLE KNOB.  REPAIRED HANDLE IAW EA.
